# SDR ASAA2022051438302

- Difficulty date: May 14, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 22,080 hours, 6,951 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: UNKNOWN
- Condition: Overheated
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT RIGHT SIDE OVERHEAT LIGHT ILLUMINATED IN FLIGHT RAN QRH AND LIGHT STAYED EXTINGUISHED. GROUNDED - YES. WINDOW HEAT OPS CK NORMAL REF B737-900 AMM 30-41-00.
